On linear partial differential operators on a formal Gevrey space

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)187-200
JournalDefault journal
Volume11
Publication statusPublished - 1997 Jun 1

Cite this

On linear partial differential operators on a formal Gevrey space. / YAMAZAWA, Hiroshi.

In: Default journal, Vol. 11, 01.06.1997, p. 187-200.

Research output: Contribution to journalArticle

@article{d43803451e014aeda15be05aa92dd61d,
title = "On linear partial differential operators on a formal Gevrey space",
author = "Hiroshi YAMAZAWA",
year = "1997",
month = "6",
day = "1",
language = "English",
volume = "11",
pages = "187--200",
journal = "Default journal",

}

TY - JOUR

T1 - On linear partial differential operators on a formal Gevrey space

AU - YAMAZAWA, Hiroshi

PY - 1997/6/1

Y1 - 1997/6/1

M3 - Article

VL - 11

SP - 187

EP - 200

JO - Default journal

JF - Default journal

ER -